American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Didier Arnal, Béchir Dali, Bradley Currey and Vignon Oussa. Regularity of abelian linear actions. Contemporary Mathematics 603 (2013) 89-109.
Book volume table of contents   
View Article: PDF

[2] J. Ludwig, C. Molitor-Braun and D. Poguntke. Spectral synthesis for flat orbits in the dual space of weighted group algebras of nilpotent Lie groups. Trans. Amer. Math. Soc. 365 (2013) 4433-4473.
Abstract, references, and article information   
View Article: PDF

[3] Didier Arnal, Bradley Currey and Bechir Dali. Construction of canonical coordinates for exponential Lie groups. Trans. Amer. Math. Soc. 361 (2009) 6283-6348. MR 2538595.
Abstract, references, and article information   
View Article: PDF

[4] Jawhar Abdennadher and Jean Ludwig. Disintegrating tensor representations of nilpotent Lie groups. Trans. Amer. Math. Soc. 361 (2009) 819-848. MR 2452826.
Abstract, references, and article information   
View Article: PDF

[5] Hidénori Fujiwara, Gérard Lion and Salah Mehdi. On the commutativity of the algebra of invariant differential operators on certain nilpotent homogeneous spaces. Trans. Amer. Math. Soc. 353 (2001) 4203-4217. MR 1837228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lajos Pukánszky. Characters of Connected Lie Groups. Math. Surveys Monogr. 71 (1999) MR MR1707323.
Book volume table of contents   

[7] Lajos Pukánszky. Existence of characters. Math. Surveys Monogr. 71 (1999) 55-99.
Book volume table of contents   
View Article: PDF

[8] Lajos Pukánszky. Unitary representations of locally algebraic groups. Math. Surveys Monogr. 71 (1999) 1-29.
Book volume table of contents   
View Article: PDF

[9] Lajos Pukánszky. Representations of elementary groups. Math. Surveys Monogr. 71 (1999) 31-53.
Book volume table of contents   
View Article: PDF

[10] Lajos Pukánszky. Generalized Kirillov theory. Math. Surveys Monogr. 71 (1999) 101-126.
Book volume table of contents   
View Article: PDF

[11] Dave Witte. Superrigid subgroups of solvable Lie groups. Proc. Amer. Math. Soc. 125 (1997) 3433-3438. MR 1423339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ronald L. Lipsman and Jonathan Rosenberg. The behavior of Fourier transforms for nilpotent Lie groups. Trans. Amer. Math. Soc. 348 (1996) 1031-1050. MR 1370646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hubert Pesce. Calcul du spectre d'une nilvari\'et\'e de rang deux et applications . Trans. Amer. Math. Soc. 339 (1993) 433-461. MR 1145731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Peter Ohring. A central limit theorem on Heisenberg type groups. II . Proc. Amer. Math. Soc. 118 (1993) 1313-1318. MR 1137231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. Levy-Bruhl, A. Mohamed and J. Nourrigat. Spectral theory and representations of nilpotent groups . Bull. Amer. Math. Soc. 26 (1992) 299-303. MR 1129314.
Abstract, references, and article information   
View Article: PDF

[16] Bradley N. Currey. The structure of the space of coadjoint orbits of an exponential solvable Lie group . Trans. Amer. Math. Soc. 332 (1992) 241-269. MR 1046014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ronald L. Lipsman. The Corwin-Greenleaf parity result fails for completely solvable Lie groups . Proc. Amer. Math. Soc. 108 (1990) 1131-1132. MR 1007506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Niels Vigand Pedersen. Geometric quantization and the universal enveloping algebra of a nilpotent Lie group . Trans. Amer. Math. Soc. 315 (1989) 511-563. MR 967317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ronald L. Lipsman. Orbital parameters for induced and restricted representations . Trans. Amer. Math. Soc. 313 (1989) 433-473. MR 930083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Fokko du Cloux. Repr\'esentations de longueur finie des groupes de Lie r\'esolubles. Memoirs of the AMS 80 (1989) MR 936334.
Book volume table of contents   

[21] Bradley N. Currey. On the dual of an exponential solvable Lie group . Trans. Amer. Math. Soc. 309 (1988) 295-307. MR 957072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. Corwin and F. P. Greenleaf. Complex algebraic geometry and calculation of multiplicities for induced representations of nilpotent Lie groups . Trans. Amer. Math. Soc. 305 (1988) 601-622. MR 924771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. Corwin, F. P. Greenleaf and G. Grélaud. Direct integral decompositions and multiplicities for induced representations of nilpotent Lie groups . Trans. Amer. Math. Soc. 304 (1987) 549-583. MR 911085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jacek M. Cygan and Leonard F. Richardson. Global solvability on compact nilmanifolds of three or more steps . Trans. Amer. Math. Soc. 301 (1987) 343-373. MR 879578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jeffrey Fox. Frobenius reciprocity and extensions of nilpotent Lie groups . Trans. Amer. Math. Soc. 298 (1986) 123-144. MR 857436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. Pukanszky. Quantization and Hamiltonian $G$-foliations . Trans. Amer. Math. Soc. 295 (1986) 811-847. MR 833711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jeffrey S. Fox. On the spectra of compact nilmanifolds . Trans. Amer. Math. Soc. 290 (1985) 577-583. MR 792812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ewa Damek. Harmonic functions on semidirect extensions of type $H$ nilpotent groups . Trans. Amer. Math. Soc. 290 (1985) 375-384. MR 787971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] L. Corwin and F. P. Greenleaf. A formula for distribution trace characters on nilpotent Lie groups . Proc. Amer. Math. Soc. 89 (1983) 738-742. MR 719008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jacek M. Cygan and Leonard F. Richardson. Global solvability on two-step compact nilmanifolds . Trans. Amer. Math. Soc. 279 (1983) 537-554. MR 709567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2